Results 1 to 4 of 4
Sub Withdrawal - Different Reason
  1. #1
    ThePotheticOne is offline New Member
    Join Date
    Apr 2016
    Posts
    2

    Default Sub Withdrawal - Different Reason

    Hi, I am in pain management and was rx'd suboxone for pain when I asked for a drug that would make my head less...foggy. Also because I have a love of that feel good feeling you get from all the other drugs and a constant supply of those would prove disastrous. So even though my heart was breaking at the thought of never enjoying those things again, I agreed to take the suboxone. I've been taking it for over a year now and on occasion circumstances will prevent me from from having enough meds to make my next appointment. It has only happened three times since I began taking it, and the withdrawals are, in my opinion, the closest a person can get to hell on earth. One of those three times is now. I have one week until my next appointment, and I am already...not well. I realize my situation is different that most that I've read through, but withdrawal is withdrawal right? I explained my situation with my Dr, and legally they can't do anything for me until my next appointment. So I'm hoping maybe some of you could help me. Thanks in advance. -TPO

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,520

    Default

    Welcome,

    Your story isn't that different. Honestly. We've seen plenty of people who are prescribed subs for pain management. Addiction, physical dependence, withdrawal...it ends up being the same no matter how we got here.

    How much sub were you prescribed and taking per day and for how long? Almost without exception doctors who prescribe subs give their patients wayyyy too high a dose. Subs are much different than short acting opiates. When you take more sub, it has just the opposite effect. Taking a high dose is a waste of sub and money and just makes it harder to get it under control.

    I know your immediate question is to find out if there's anything you can do to get through this coming week until your appointment. I'm afraid there's not much except to try and treat your symptoms as best you can. Have you seen and read the Thomas Recipe? It's a list that can be found here of vitamins and supplements. Aside from that, all of the other things used for opiate detox are the same things that might help you now. Hot baths, exercise, eating well, etc. Will your doctor give you a script for clonidine? It's a high blood pressure med that helps with anxiety, sleep and some of the other withdrawal symptoms. It's a very common practice for doctors to prescribe clonidine for their patients detoxing.

    What do you want to do on a longer time basis? I would encourage you to use the sub taper plan here even if it's to get your usage under control. I'm guessing here that you're on a high dose when you don't need to be.

    Once you've posted again with more info about how long you've been on subs, how much per day you're taking, and what you want to do in terms of reducing to a lower dose or tapering off of them entirely, we'll be able to help you. You won't be sorry if you get this under control at a low dose. You'll actually feel much better physically and mentally. Post soon.

    Peace,

    Cat

  3. #3
    ThePotheticOne is offline New Member
    Join Date
    Apr 2016
    Posts
    2

    Default

    Ok, I started out at "BUPRENORPHIN-NALOXON 2-1 MG" and have worked up to 8-1 because all the others weren't helping enough with the pain. And like I said its been a little more than a year since I started on it.

    This dosage has gotten my pain back to tolerable so I don't have any plan to taper, lest I go back to more pain.

  4. #4
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,520

    Default

    Quote Originally Posted by ThePotheticOne View Post
    Ok, I started out at "BUPRENORPHIN-NALOXON 2-1 MG" and have worked up to 8-1 because all the others weren't helping enough with the pain. And like I said its been a little more than a year since I started on it.

    This dosage has gotten my pain back to tolerable so I don't have any plan to taper, lest I go back to more pain.
    Sorry I can't be of more help to you aside from trying the things I mentioned earlier to help some of your symptoms. Do try to get your doctor to prescribe clonodine and hopefully that will help a little bit.

    There's lots of knowledge about subs here so even if you aren't planning on tapering your dose down, I think it would help you by reading some threads. I'm not exaggerating if I said that there are members here who without question know more about subs than any certified sub specialist. It saddens me to know that you have run out of your script before the next script is due. I know how awful detoxing is.

    Peace,

    Cat

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22